MedElevator Войти в исследования
← Поиск публикаций

DOI 10.20344/amp.18350

Медицинская библиотека · Acta medica portuguesa · 2022

Priapism Secondary to Low-Molecular-Weight Heparins: A Case Report.

Liz-Pimenta Joana, Dias Nuno, Barbosa Miguel, Sousa Marta

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism may be a side effect of low-molecular-weight heparins, and its mechanism remains unknown. The authors present a clinical case of a 51-year-old male patient with oligodendroglioma. The patient presented ischemic priapism on the third month after starting tinzaparin, without other recent changes to his medication and he denied the use of other new medicines. The patient went through surgery and the erection was resolved but presented fibrosis of the cavernous body which left him with erectile dysfunction. Since this event, the patient is no longer receiving Heparin and has had no other episodes of priapism. The prompt recognition of this side effect may decrease its morbidity and consequent impact on the quality of life. More studies are needed to better understand its pathophysiology.

Для цитирования: Liz-Pimenta Joana, Dias Nuno, Barbosa Miguel, Sousa Marta. Priapism Secondary to Low-Molecular-Weight Heparins: A Case Report.. Acta medica portuguesa. 2022. DOI: 10.20344/amp.18350.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.